# SDR SWAA980134

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61228251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD EGRESS LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK  PER BOEING MM.
